# SDR SWAA2022041992388

- Difficulty date: April 8, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Panel
- Part number: 232RF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232RF UPPER SURFACE HAS PULLED FIBERS / [01] EVALUATED AND FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1. CLEANED AND PREPPED AREA IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F. VERIFIED BOND MATERIALS AS GLASS-(A10273); RESIN-(A112601) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR; TAP TEST GOOD IAW SRM 53-00-50-2R-1 STEPS 3K;L;M. OVEN----B0-06 DUE 5-15-22;[04] REPAIRED DAMAGE TO UPPER SURFACE IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
